# SDR ZW0A0303602

- Difficulty date: March 27, 2003
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N905TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49157
- Aircraft time: 59,409 hours, 31,199 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 58222
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTS WERE INOPERATIVE FROM ROW 25 THRU 31.  REPLACED THE POWER SUPPLY.  CHECK-C 12-3-02 STL.
